Mazunin V.P. Dvoynikov D.A. Parameteric limitations in nonlinear control systems of mechanisms with elasticity // Russian Electrical Engineering. 2010. V. 81, N. 5. P. 227-231.
The problem of defining parametric limitations during the dampening of oscillations in nonlinear control systems of mechanisms with elasticity is considered. For this purpose, an analytical way of selecting the roots for the characteristic polynomial of the closed set of the fourth and fifth orders is used. The effect of parametric limitations upon approaching the transients in the electric drive to the optimum speed is evaluated. Conclusions are confirmed by the results of modeling